Advertisement

manuscripta mathematica

, Volume 59, Issue 3, pp 347–374 | Cite as

The semigroup of values of a curve singularity with several branches

  • Félix Delgado de la Mata
Article

Abstract

We give an explicit description of the semigroup of values of a plane curve singularity with several branches in terms of the usual invariants of the equisingularity type in the sense of Zariski. The main tool is the set of elements called maximals, specially the absolute and the relative ones. First, we describe the semigroup in terms of the relative maximals and these ones in terms of the absolute maximals by means of a symmetry property which generalizes the well known property of symmetry for the singularities with only one branch. Then the absolute maximals are described in terms of the theory of maximal contact of higher genus developed by Lejeune.

Keywords

Number Theory Algebraic Geometry Topological Group High Genus Main Tool 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    APERY, R.: Sur les branches superlineaires des courbes algébriques. C.R. Acad. Sci. París 222, 1198–1200 (1945)Google Scholar
  2. [2]
    BAYER, V.: Semigroup of two irreducible algebroid plane curves. Manuscripta Math. 49, 207–241 (1985)Google Scholar
  3. [3]
    CAMPILLO, A.: Algebroid curves in positive characteristic. L.N.M. Vol. 813. Springer-Verlag. Heidelberg-Berlín-New York (1980)Google Scholar
  4. [4]
    CAMPILLO, A.: Semigrupos de valores de singularidades de curvas analíticamente reducibles. Proceedings of the IX Jornadas Matemáticas Hispano-Lusas. Vol I, 449–452. Univ. Salamanca (1982)Google Scholar
  5. [5]
    GARCIA, A.: Semigroups associated to singular points of plane curves. J.Reine. Angew. Math. 336, 165–184 (1982)Google Scholar
  6. [6]
    GORENSTEIN, D.: An arithmetic theory of adjoint plane curves. Trans. Amer. Math. Soc. 72, 414–436 (1952)Google Scholar
  7. [7]
    KUNZ, E.: The value-semigroup of a one-dimensional Gorenstein ring. Proc. Amer. Math. Soc. 25, 748–751 (1970)Google Scholar
  8. [8]
    LEJEUNE, M.: Sur l'equivalence des courbes algebroides planes. Coefficients de Newton. Thèse. Univ. París VII (1973)Google Scholar
  9. [9]
    WALDI, R.: Wertehalbgruppe und Singularität einer ebenen algebraischen Kurve. Dissertation. Regensburg (1972)Google Scholar
  10. [10]
    ZARISKI, O.: Studies in Equisingularity I, Amer. J. Math.: Vol. 87, 507–536 (1965).Google Scholar
  11. [10a]
    —: Studies in Equisingularity II, Amer. J. Math. Vol. 87, 972–1006 (1965).Google Scholar
  12. [10b]
    —: Studies in Equisingularity III, Amer. J. Math. Vol. 90, 961–1023 (1968).Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Félix Delgado de la Mata
    • 1
  1. 1.Dpto. Algebra y Geometría Facultad de CienciasUniversidad de ValladolidValladolidSpain

Personalised recommendations